# SDR SWAA2024091225240

- Difficulty date: August 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-26R WL153. MARKED<[01] ACCOMPLISHED FCB STRINGER S-26R SPLICE REPAIR BETWEEN BS 500D+5' TO BS 538; WL 153 PER 737-700 SRM 53-00-03 REPAIR 1 AND DWG:DWG:143A1215;ID:0093.REV:-.;[02] VERIFIED CORRECTIVE ACTION #1
